Alert archive / Ohio / Tornado Warnings in 2019

Tornado Warning 7, NWS Pittsburgh, PA

May 25, 2019Guernsey County, Muskingum County, Ohio

NWS Pittsburgh, PA issued this tornado warning at May 25, 2019, 4:10 PM EDT for Guernsey County, Muskingum County, Ohio. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2019, 4:10 PM EDT (20:10 UTC)
Expired
May 25, 2019, 4:45 PM EDT
In force
35 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Guernsey County, OH, Muskingum County, OH

The radar

The Pittsburgh radar (KPBZ), 132 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:23 PM EDTHAIL 22 E Cambridge, OHPUBLIC REPORTED 2.00 INCH HAIL IN EAST CAMBRIDGE
May 25, 4:26 PM EDTHAIL 0.882 N Cambridge, OH
May 25, 4:45 PM EDTTSTM WND DMGOld Washington, OHTREES DOWN IN AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2019-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2019-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

805 
WFUS51 KPBZ 252010
TORPBZ
OHC059-119-252045-
/O.NEW.KPBZ.TO.W.0007.190525T2010Z-190525T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
410 PM EDT Sat May 25 2019

The National Weather Service in Pittsburgh has issued a

* Tornado Warning for...
  Central Guernsey County in east central Ohio...
  Northeastern Muskingum County in east central Ohio...

* Until 445 PM EDT..

* At 410 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near New Concord, or 9 miles west of Cambridge, moving
  east at 25 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  New Concord around 415 PM EDT.
  Cambridge around 430 PM EDT.
  Byesville around 435 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Antrim, Lore City, Salt Fork State Park, Boden, Old Washington,
Otsego and Salesville.

This includes the following highways...
  Interstate 70 in Ohio between mile markers 174 and 194.
  Interstate 77 in Ohio between mile markers 43 and 54.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4001 8185 4012 8184 4015 8130 3996 8133
TIME...MOT...LOC 2010Z 275DEG 23KT 4005 8177 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$
3 follow-up statements
687 
WWUS51 KPBZ 252022
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
422 PM EDT Sat May 25 2019

OHC059-119-252045-
/O.CON.KPBZ.TO.W.0007.000000T0000Z-190525T2045Z/
Guernsey OH-Muskingum OH-
422 PM EDT Sat May 25 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR CENTRAL
GUERNSEY AND EAST CENTRAL MUSKINGUM COUNTIES...
    
At 422 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Cambridge, moving east at 25 mph.

HAZARD...Tornado and ping pong ball-size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Cambridge around 430 PM EDT.
  Byesville around 435 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Antrim, Old Washington, Salesville, Lore City, Salt Fork State Park
and Boden.

This includes the following highways...
  Interstate 70 in Ohio between mile markers 174 and 194.
  Interstate 77 in Ohio between mile markers 44 and 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4001 8176 4011 8174 4015 8130 3996 8133
TIME...MOT...LOC 2022Z 275DEG 23KT 4004 8167 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$
15
807 
WWUS51 KPBZ 252029
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
429 PM EDT Sat May 25 2019

OHC119-252039-
/O.CAN.KPBZ.TO.W.0007.000000T0000Z-190525T2045Z/
Muskingum OH-
429 PM EDT Sat May 25 2019

...THE TORNADO WARNING FOR EAST CENTRAL MUSKINGUM COUNTY IS
CANCELLED...
    
The tornadic thunderstorm that prompted the warning has moved out of
the area. Therefore, the warning has been cancelled.

LAT...LON 4000 8169 4011 8168 4015 8130 3996 8133
TIME...MOT...LOC 2029Z 275DEG 23KT 4004 8161 

$$

OHC059-252045-
/O.CON.KPBZ.TO.W.0007.000000T0000Z-190525T2045Z/
Guernsey OH-
429 PM EDT Sat May 25 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR CENTRAL
GUERNSEY COUNTY...
    
At 429 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Cambridge, moving east at 25 mph.

HAZARD...Tornado and ping pong ball-size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Byesville around 435 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Antrim, Old Washington, Salesville, Lore City and Salt Fork State
Park.

This includes the following highways...
  Interstate 70 in Ohio between mile markers 174 and 194.
  Interstate 77 in Ohio between mile markers 43 and 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4000 8169 4011 8168 4015 8130 3996 8133
TIME...MOT...LOC 2029Z 275DEG 23KT 4004 8161 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$
343 
WWUS51 KPBZ 252045
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
445 PM EDT Sat May 25 2019

OHC059-252054-
/O.EXP.KPBZ.TO.W.0007.000000T0000Z-190525T2045Z/
Guernsey OH-
445 PM EDT Sat May 25 2019

...THE TORNADO WARNING FOR CENTRAL GUERNSEY COUNTY WILL EXPIRE AT 445
PM EDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging wind remain likely, and a
Severe Thunderstorm Warning remains in effect for the area.  However
small hail and gusty winds are still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect.

LAT...LON 4000 8169 4011 8168 4015 8130 3996 8133
TIME...MOT...LOC 2044Z 275DEG 23KT 4003 8149 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at May 25, 1:45 PM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, May 25, 1:45 PM EDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
145 PM EDT Sat May 25 2019

.SYNOPSIS...
Warm and wet weather will persist through the weekend.  Strong to
severe storms are possible on both today and Sunday. A cold front
will move through by Sunday night, making for a brief break in rain.

&&

.NEAR TERM /THROUGH TONIGHT/...
Thunderstorms are expected this afternoon and evening with
sufficient instability and increasing upper support.

Convection will be scattered at first before becoming more organized
late this afternoon and into the evening as a well-defined shortwave
(which can be seen in WV imagery and was picked by 12z runs) begins
to move in from the west. Convective allowing models (CAMs) have been
fairly consistent showing organization into a MCS early this
evening.

This morning's sounding depicted a favorable sheared environment for
all modes of severe weather with support for large hail, damaging
downburst winds with high DCAPE values due to a substantial amount of
drier air in mid-levels, and potential for tornadic supercells with
discreet convection. The tornado threat will increase later in the
afternoon as low level hodograph profiles and storm motion becomes
more favorable for the ingestion of streamwise vorticity.

However...instability may become a limiting factor IF cloud cover
from convection earlier this afternoon limits buoyancy later in the
day. At this time, it appears as though we should get at least a
couple more hours of sun as cloud cover from current activity over SW
PA / nrn WV advects moves east.

Convection will exit the region to the east by midnight with
the trough passage.
&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
Models suggest a weak boundary will stall across the northern
portion of the CWA by sunday morning, which may act as an initial
focus Sunday afternoon before the arrival of a cold front. Another
weak shortwave, embedded in quasi-zonal flow on the northern
periphery of southeast CONUS high pressure, will progress through the
region late Sunday afternoon.

Convection will initiate by mid afternoon as the atmosphere
undergoes diurnal destabilization under modest mid-level lapse
rates. The frontal boundary will gradually progress southward through
the afternoon and evening. Sufficient deep layer shear and lift
should promote loosely organized storms moving close to parallel that
of the W-E oriented cold front boundary. With such motion, localized
heavy rain and flash flooding is certainly possible and will have to
be monitored.

By late evening, convection will have diminished as ridging and
subsidence builds in wake of the shortwave trough. The region will be
in a bit of a saddle point in terms of low level flow. With little or
no wind and a likely saturated boundary layer, dense fog formation
is certainly possible Monday morning. This will be highly dependent
on the antecedent convection. Temperatures will fall into the 50s to
low 60s by dawn Monday.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Strong southeast CONUS ridging will continue to influence our
sensible weather. Warm conditions will continue through the forecast
with daily rain chances with each passing shortwave trough on the
northern periphery of this high.

Models do suggest a longwave pattern change by next weekend.
However, the area will likely remain in quasi-zonal flow aloft, with
several transient shortwave troughs, and thus, periodic rain chances.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Discrete boundaries and ongoing convection will be the primary
lifting mechanisms for thunderstorms this afternoon as heating
destabilizes the environment. These isolated thunderstorms could
produce brief visibility restrictions due to heavier rain and
gusty/erratic winds as dry air aloft helps to create downburst winds.

Tonight, a weak shortwave trough will cross the region and provide a
more focused lifting mechanism for thunderstorm development. This
will result in a line of storms developing around Lake Erie and
moving southeast, potentially impacting terminals along and north of
I-70. The trough will help cool the temperature profile aloft, making
for steeper lapse rates and higher CAPE values ahead of the line,
resulting an increased potential for wind gusts in excess of 40kts
and significant visibility restrictions in downpours. Storms will
advance east southeast with the trough and exit the region by early
Sunday morning.

MVFR to IFR cig restrictions are expected to develop Sunday morning
as moisture advection gets trapped underneath a low level inversion
set up by a stationary boundary. Daytime heating will slowly lift the
cigs, but additional storms ahead of an advancing cold front may
cause restrictions to persist longer.

.Outlook...
Periodic restrictions due to storms are possible Sunday with
conditions improving through Monday. Additional rounds of
precipitation is expected after Tuesday.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, May 25, 4:47 AM EDT, 11 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
447 AM EDT Sat May 25 2019

OHZ039>041-048>050-057>059-068-069-PAZ013-014-020>023-029-031-
073>076-WVZ001>004-260900-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Lawrence-Butler-Beaver-
Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio-
Marshall-
447 AM EDT Sat May 25 2019

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, west central Pennsylvania, western Pennsylvania,
northern West Virginia and northern panhandle of West Virginia.

.DAY ONE...Today and tonight.

Strong to severe storms are possible this afternoon and evening.
Strong and damaging wind gusts, large hail, and tornadoes are all
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong to severe storms are possible once again Sunday afternoon.
Damaging wind gusts and isolated large hail are possible.
Additionally, there is an increased risk of flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MDZ001-WVZ012-021-509>514-260900-
Garrett-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
447 AM EDT Sat May 25 2019

This Hazardous Weather Outlook is for western Maryland and northern
West Virginia.

.DAY ONE...Today and tonight.

A few strong to severe thunderstorms are possible late Saturday
afternoon and evening. This primary threats with the strongest of
storms are damaging wind gusts and large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong to severe storms are possible once again Sunday afternoon.
Damaging wind gusts and isolated large hail are possible.
Additionally, there is an increased risk of flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ007>009-015-016-260900-
Mercer-Venango-Forest-Clarion-Jefferson PA-
447 AM EDT Sat May 25 2019

This Hazardous Weather Outlook is for northwest Pennsylvania and
west central Pennsylvania.

.DAY ONE...Today and tonight.

Strong to severe storms are possible this afternoon and evening.
Strong and damaging wind gusts, large hail, and tornadoes are all
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, May 25, 2:39 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
239 PM EDT Sat May 25 2019

MDZ001-WVZ021-511>514-251915-
Garrett-Eastern Preston-Eastern Tucker-Marion-Western Tucker-Preston-
239 PM EDT Sat May 25 2019

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
SOUTHWESTERN GARRETT...NORTHWESTERN TUCKER...SOUTHERN PRESTON AND
SOUTHEASTERN MARION COUNTIES...

At 238 PM EDT, a strong thunderstorm was located over Grafton,
moving east at 40 mph.  This storm has weakened, but may
restrengthen shortly.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Terra Alta...                     Rowlesburg...
Newburg...                        Tunnelton...
Hannahsville...                   Elgon...
Lead Mine...                      Redhouse...
Hutton...                         Crellin...
Silver Lake...                    Aurora...

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 3922 7982 3924 7981 3924 7985 3929 7986
      3930 7989 3941 7990 3942 8000 3942 7990
      3943 7989 3945 7944 3921 7945 3920 7947
      3921 7949 3919 7948 3918 7945
TIME...MOT...LOC 1838Z 272DEG 37KT 3933 7997
Local storm report, May 25, 3:18 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
318 PM EDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     TSTM WND DMG     2 SW STAHLSTOWN         40.14N  79.36W
05/25/2019                   WESTMORELAND       PA   911 CALL CENTER

            WIRES DOWN CAUSING A BRUSH FIRE

&&

EVENT NUMBER PBZ1902090

TGREEN
Local storm report, May 25, 3:35 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
335 PM EDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     4 E CALIFORNIA          40.07N  79.84W
05/25/2019                   FAYETTE            PA   911 CALL CENTER

            TELEPHONE POLE DOWN AS WELL AS POWER LINES.

&&

EVENT NUMBER PBZ1902091
Local storm report, May 25, 3:38 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
338 PM EDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     2 W REPUBLIC            39.96N  79.91W
05/25/2019                   FAYETTE            PA   911 CALL CENTER

            TREES AND POWER LINES DOWN.

&&

EVENT NUMBER PBZ1902092
Local storm report, May 25, 3:42 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
342 PM EDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     2 W REPUBLIC            39.96N  79.91W
05/25/2019                   FAYETTE            PA   911 CALL CENTER

            TREES AND POWER LINES DOWN.

&&

CORRECTED EVENT TIME

EVENT NUMBER PBZ1902092
Local storm report, May 25, 3:43 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
343 PM EDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     4 E CALIFORNIA          40.07N  79.84W
05/25/2019                   FAYETTE            PA   911 CALL CENTER

            TELEPHONE POLE DOWN AS WELL AS POWER LINES.

&&

CORRECTED EVENT TIME

EVENT NUMBER PBZ1902091

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 4:05 PM EDTSevere Thunderstorm WarningPBZGuernsey, Muskingum, Noble40 min
May 25, 4:31 PM EDTSevere Thunderstorm WarningPBZCarroll, Coshocton, Harrison, Tuscarawas44 min
May 25, 4:43 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Noble47 min
May 25, 4:46 PM EDTTornado WarningPBZCarroll, Harrison, Tuscarawas29 min
May 25, 5:19 PM EDTSevere Thunderstorm WarningPBZBelmont41 min
May 25, 5:24 PM EDTTornado WarningPBZBelmont36 min
May 25, 6:18 PM EDTSpecial Weather StatementPBZHarrison27 min
May 25, 6:24 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Harrison, Jefferson, Tuscarawas36 min
May 25, 6:44 PM EDTSpecial Weather StatementPBZBelmont31 min
May 25, 6:49 PM EDTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson26 min
May 25, 6:55 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Harrison, Jefferson50 min

Nearby

Tornado Warnings in Ohio, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.